MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX SHOULDER INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DIAM 42MM TH+6 ANGLE 12.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to infection, 20 months post-op.Patient id: (b)(6)".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS ASCEND FLEX SHOULDER INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7048087
Report Number3000931034-2017-00190
Device Sequence Number1159151
Product Code KWS
UDI-Device Identifier03700386940866
UDI-Public03700386940866
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/31/2020
Device Model NumberDIAM 42MM TH+6 ANGLE 12.5
Device Catalogue NumberDWF421B
Device Lot Number2693AP
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer10/02/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight51